Back
 JAMP  Vol.7 No.8 , August 2019
Other Formulas for the Ree-Hoover and Mayer Weights of Families of 2-Connected Graphs
Abstract: We study graph weights which naturally occur in Mayer’s theory and Ree-Hoover’s theory for the virial expansion in the context of an imperfect gas. We pay particular attention to the Mayer weight and Ree-Hoover weight of a 2-connected graph in the case of the hard-core continuum gas in one dimension. These weights are calculated from signed volumes of convex polytopes associated with the graph. In the present paper, we use the method of graph homomorphisms, to develop other explicit formulas of Mayer weights and Ree-Hoover weights for infinite families of 2-connected graphs.
Cite this paper: Kaouche, A. (2019) Other Formulas for the Ree-Hoover and Mayer Weights of Families of 2-Connected Graphs. Journal of Applied Mathematics and Physics, 7, 1800-1813. doi: 10.4236/jamp.2019.78123.
References

[1]   Kaouche, A. (2010) Invariants de graphes liés aux gaz imparfaits. Publications du Laboratoire de Combinatoire et d’Informatique Mathématiquee (LaCIM), Vol. 42.

[2]   Labelle, J. (1981) Théorie des graphes. Modulo éditeur.

[3]   Leroux, P. (2004) Enumerative Problems Inspired by Mayer’s Theory of Cluster Integrals. The Electronic Journal of Combinatorics, 11, R32.

[4]   Kaouche, A. and Leroux, P. (2008) Graph Weights Arising from Mayer and Ree-Hoover Theories. 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics, 259-270.

[5]   Kaouche, A. and Leroux, P. (2009) Mayer and Ree-Hoover Weights of Infinite Families of 2-Connected Graphs. Séminaire Lotharingien de Combinatoire, 61A, B61Af.

[6]   Labelle, G., Leroux, P. and Ducharme, M.G. (2007) Graph Weights Arising from Mayer’s Theory of Cluster Integrals. Séminaire Lotharingien de Combinatoire, 54, B54m.

[7]   Uhlenbeck, G.E. and Ford, G.W. (1963) Lectures in Statistical Mechanics. American Mathematical Society, Providence, 181 p.

[8]   Ree, F.H. and Hoover, W.G. (1964) Fifth and Sixth Virial Coefficients for Hard Spheres and Hard Discs. The Journal of Chemical Physics, 40, 939-950.
https://doi.org/10.1063/1.1725286

[9]   Ree, F.H. and Hoover, W.G. (1964) Reformulation of the Virial Series for Classical Fluids. The Journal of Chemical Physics, 41, 1635-1645.
https://doi.org/10.1063/1.1726136

[10]   Ree, F.H. and Hoover, W.G. (1967) Seventh Virial Coefficients for Hard Spheres and Hard Discs. The Journal of Chemical Physics, 46, 4181-4196.
https://doi.org/10.1063/1.1840521

[11]   Clisby, N. and McCoy, B.M. (2004) Negative Virial Coefficients and the Dominance of Loose Packed Diagrams for D-Dimensional Hard Spheres. Journal of Statistical Physics, 114, 1361-1392.
https://doi.org/10.1023/B:JOSS.0000013960.83555.7d

[12]   Clisby, N. and McCoy, B.M. (2006) Ninth and Tenth Order Virial Coefficients for Hard Spheres in D Dimensions. Journal of Statistical Physics, 122, 15-57.
https://doi.org/10.1007/s10955-005-8080-0

[13]   Clisby, N. (2004) Negative Virial Coefficients for Hard Spheres. Ph.D. Thesis, Stony Brook University, Stony Brook.

[14]   Kaouche, A. (2016) Valeurs des poids de Mayer et des poids de Ree-Hoover pour tous les graphes 2-connexes de taille au plus 7 et leurs parametres descriptifs; Kaouche, A. (2016) Valeurs des poids de Mayer et des poids de Ree-Hoover pour tous les graphes 2-connexes de taille 8 et leurs parametres descriptifs.
http://professeure.umoncton.ca/umce-kaouche_amel/files/umce-kaouche_amel/wf/wf/Table
auRH7.pdf
http://professeure.umoncton.ca/umce-kaouche_amel/files/umce-kaouche_amel/wf/wf/Table
auRH8.pdf


[15]   Kaouche, A. and Labelle, G. (2008) Mayer Polytopes and Divided Differences, Congrès Combinatorial Identities and Their Applications in Statistical Mechanics. Isaac Newton Institute de l’Université de Cambridge, en Angleterre.
http://www.newton.ac.uk/webseminars/pg+ws/2008/csm/csmw03

[16]   Kaouche, A. and Labelle, G. (2013) Mayer and Ree-Hoover Weights, Graphs Invariants and Bipartite Complete Graphs. Pure Mathematics and Applications, 24, 19-29.

[17]   Kaouche, A. and Labelle, G. (2014) Poids de Mayer et transformées de Fourier. Annales Mathématiques du Québec Springer-Verlag, 38, 37-59.
https://doi.org/10.1007/s40316-014-0018-y

[18]   Kaouche, A. (2019) New Formulas for the Mayer and the Ree-Hoover Weights of Infinite Families of Graphs. World Journal of Engineering and Technology, 7, 283-292.
https://doi.org/10.4236/wjet.2019.72019

 
 
Top